Numerischer Wertebereich und normale Dilatationen : Stefan Hildebrandt

Hildebrandt, Stefan: Numerischer Wertebereich und normale Dilatationen : Stefan Hildebrandt. In: Acta scientiarum mathematicarum, (26) 1-2. pp. 187-190. (1965)

[img] Cikk, tanulmány, mű
math_026_fasc_001_002_187-190.pdf

Download (849kB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1965
Volume: 26
Number: 1-2
ISSN: 0001-6969
Page Range: pp. 187-190
Language: német
Official URL: http://www.acta.hu
Uncontrolled Keywords: Természettudomány, Matematika, Művelődés
Additional Information: Bibliogr.: 190. p.
Date Deposited: 2016. Oct. 15. 14:13
Last Modified: 2019. Sep. 20. 14:27
URI: http://acta.bibl.u-szeged.hu/id/eprint/14070

Actions (login required)

View Item View Item